# SDR USAA2013082800011

- Difficulty date: August 17, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 42,105 hours, 15,358 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311282600200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -  CORROSION ON SEAT TRACK ASSY BETWEEN FRAMES 12 TO 16, Y503. REPLACED SEAT TRACK IAW SRM 53-11-14, FIG 103 & 51-42-11.
